# SDR ABXA9800536

- Difficulty date: June 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N817AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45928
- Engine: Pwa JT3D3B
- System (JASC): 7932 · Engine Oil Quantity
- Part: Indication
- Condition: Malfunction
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE WAS SHUTDOWN DURING FLIGHT DUE TO DECREASING OIL QUANTITY.  INSPECTED OIL QUANTITY INDICATION WIRING, DRAINED AND REFILLED OIL TANK WITH KNOWN QUANTITY OF OIL, BAGGED ENGINE DRAIN LINES AND RAN ENGINE AT 75 PERCENT FOR 5 MINUTES.  NO LEAKS OR DEFECTS NOTED.
